# SDR 2007UALA02966

- Difficulty date: July 31, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 46,120 hours, 16,676 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT GO TO FLAPS 2 WHEN SELECTED.  RECEIVED A FLAPS LOCK MESSAGE.  FLAPS WOULD NOT LEAVE FLAPS 1.   TROUBLESHOOTING PER TSM REVEALED NO FAULTS.  NO REPEATS.
